# SDR AU980123

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Deteriorated
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CONDITION POOR. ALL ELECTRICAL WIRES, IGNITIONHARNESSES, HYDRAULIC AND OIL HOSES NOT SECURED. NO GROMMETS FOR PROTECTION OF WIRES AND HOSES WHERE THEY PASS THROUGH BAFFLES.DRAIN LINES FOR FUEL PUMP, HYDRAULIC PUMP AND WASTE GATE MISSING. CHT PROBE FITTED TO THE INCORRECT CYLINDER.
